# SDR RAIA95128

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Current Limitor
- Part number: 25C1160A
- Condition: Burnt
- Location: Rt Windshield
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7151 - INSULATION BURNING TYPE SMELL WHEN RT WINDSHIELD HEAT IS TURNED ON.  MAINTENANCE REPLACED WIRE AND WINDSHIELD HEAT CURRENT LIMITOR.  (W)
